Posted 8/5/2018 6:36 PM (GMT -6)
I recently started Biaxin (clarithromycin), to go with Plaquenil (which I was already on). The first few days of Biaxin were pretty uneventful -- I did get the metallic taste in my mouth, and it did seem harder on my stomach than doxycycline or tetracycline had been. But overall, pretty uneventful.
Today is day 4 (so I'm three doses in), and my whole body hurts and I feel kind of weak and unwell. It's a strange diffuse muscle ache, all over, so that it's very uncomfortable to be sitting, standing -- pretty much doing anything. I was wondering if that sounds like a herx reaction? I've never had a herx reaction with any other antibiotic or herbal treatment, so I guess I just wanted to doublecheck that this is normal-ish, and not some bad side effect from the Biaxin.
(I was under the impression that herx reactions are often just a more intense version of existing symptoms. I hadn't really had any muscle pain before -- my symptoms were joint pain (inflammatory arthritis in my fingers, and also some pain in toes, knees, elbows, etc.).)